Jump to content
Sign in to follow this  
Beyond Broken

Just Started Taking Bupropion

Recommended Posts

I just started taking this generic form of Welbutrin. This is day 3. I take 75mg in the morning and 75mg in the evening for 5 days. Then I increase 150mg morning and 150mg at night. What should I expect in the next few weeks?

My Dr diagnosed me as borderline severly depressed. If WB Doesn't help, then we are going to have to go to something stronger like Prozac. But then I heard on prozac, and can kiss my sex life goodbye...

Share this post


Link to post
Share on other sites
I just started taking this generic form of Welbutrin. This is day 3. I take 75mg in the morning and 75mg in the evening for 5 days. Then I increase 150mg morning and 150mg at night. What should I expect in the next few weeks?

My Dr diagnosed me as borderline severly depressed. If WB Doesn't help, then we are going to have to go to something stronger like Prozac. But then I heard on prozac, and can kiss my sex life goodbye...

Broken,

You may get a nervous feeling in your body for a little while. Some folks say that it causes anxiety and I guess that it does but I also think that anxiety is different things to different people. You may get some sleeplessness. I did not. Your Libido may wake up in a big time way. Mine did but returned to normal and then went the other way. I don't think that many have their Libido shut down, but it does happen. The nervousness in the body felt like cheap speed. Like the ephedrine that used to be sold across the counter. I really dislike that feeling, but it faded quickly. Say, two weeks and gone. The drug for me was not too bad for side effects, except that, in the end it did not work.

Broken, having said all that, remember that we are all different. For you it may be a cake walk and there is a good chance that it will be just that.

Good luck and be sure to write back if you need to talk.

Kirby

Share this post


Link to post
Share on other sites

Is Prozac stronger than Wellbutrin? I think it is just different.

I once took prozac, had almost no side effects but as i am a woman it is more difficult to assess libido.

At one time it did help me greatly though.

Anyways, for the WB it is too soon to say, like you i'm 4 days in.

However, I will remain at 150 mg for four weeks before I return to my physician. Everyone else seems to up the dose rather quickly.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

×
×
  • Create New...